# SDR A6WA20120920016

- Difficulty date: September 9, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 25,544 hours, 24,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Chafed
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FUSELAGE CHAFED AT INTERSECTION OF RIGHT I/B TRAILING EDGE AND FUSELAGE.  REPAIR AREA PER REO 601R-53-41-610.
